# SDR SWAA2024101636640

- Difficulty date: September 11, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,697 hours, 31,914 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE ACCESS PANEL 651GB RT WING 2024-565519<[01] REPLACED ANGLE TRAILING EDGE ACCESS PANEL 651GB ON RT WING I.A.W B737-700 SRM 51-40-02 AND DWG 115A2714-16 REV. -;[02] CORRECTED STEP 1: REPLACED ANGLE TRAILING EDGE ACCESS PANEL 651GB ON RT WING I.A.W B737-700 SRM 51-40-02 AND DWG 115A2714 SHEET 8 REV. - TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 S/N: A23329415 DUE DATE: 06/MAR/25 LENGTH DAMAGE: 0.7600 IN;[03] CERTIFIED WORK PERFORMED.
